Advertisement

Computing

, Volume 14, Issue 3, pp 235–250 | Cite as

Optimale Approximation mit Nebenbedingungen an lineare Funktionale auf H2 (Eϱ) und L2 (Eϱ)

  • W. Knauff
Article

Zusammenfassung

An ein beliebiges beschränktes lineares Funktional auf dem Hilbertraum analytischer Funktionen H2 (Eϱ) (bzw.L2(Eϱ)) werden numerische Approximationen betrachtet. Zun ∈ ℕ speziellen, fest gewählten Stützstellen wird die Approximation explizit angegeben, die minimale Fehlernorm besitzt in der Klasse derjenigen Approximationen, welche das Funktional für alle Polynome bis zu einem Gradei, 0≤i≤n−1, exakt darstellen.

Optimal approximation with side conditions to linear functionals on H2(Eϱ)_and L2 (Eϱ)

Abstract

For any bounded linear functional on the Hilbert space of analytic functionsH2(Eϱ) (respectivelyL2(Eϱ)) numerical approximations are considered. Forn ∈ ℕ special fixed nodes the approximation having a minimal error norm in the class of those approximations which are exact for all polynomials up to a degreei, 0≤i≤n−1, is given explicitly.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Barnhill, R. E., Wixom, J. A.: Quadratures with Remainder of Minimum Norm 1. Math. Comp.21, 66–75 (1967).Google Scholar
  2. [2]
    Chawla, M. M.: On Davis's Method for the Estimating of Errors of Gauß-Chebyshev Quadratures. SIAM J. Numer. Anal.6, 108–117 (1969).Google Scholar
  3. [3]
    Chawla, M. M.: Hilbert Spaces for Estimating Errors of Quadratures for Analytic Functions. BIT10, 145–155 (1970).Google Scholar
  4. [4]
    Chawla, M. M., Raina, B. L.: Optimal Quadratures for Analytic Functions. BIT12, 489–502 (1972).Google Scholar
  5. [5]
    Chawla, M. M., Kaul, V.: Optimal Rules for Numerical Integration Round the Unit Circle. BIT13, 145–152 (1973).Google Scholar
  6. [6]
    Knauff, W., Kreß, R.: Optimale Approximation linearer Funktionale auf periodischen Funktionen. Numer. Math.22, 187–205 (1974).Google Scholar
  7. [7]
    Knauff, W., Kreß, R.: Optimale Approximation mit Nebenbedingungen an lineare Funktionale auf periodischen Funktionen. Erscheint in Numer. Math.Google Scholar
  8. [8]
    Knauff, W.: Zur optimalen Approximation linearer Funktionale auf analytischen Funktionen. Z. Angew. Math. Mech.55 (1974).Google Scholar
  9. [9]
    Rabinowitz, P., Richter, N.: Asymptotic Properties of Minimal Integration Rules. Math. Comp.24, 593–609 (1970).Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • W. Knauff
    • 1
  1. 1.Lehrstühle für Numerische und Angewandte MathematikGöttingenBundesrepublik Deutschland

Personalised recommendations